# SDR ASOA201001641

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 21,085 hours, 18,141 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED HOT RUBBER ODOR FROM AREA OF ROW 7 DURING CLIMB AND DESCENT. INSPECTED CABIN AREA NEAR ROW 7, NO DEFECTS NOTED.  INSPECTED AVIONICS BAY AREA, NO DEFECTS NOTED.  PERFORMED OPS CHECK OF AIR CONDITIONING SYS IAW AMM 21-50-00, NO DEFECTS NOTED.  ACFT OK FOR SERVICE.  (CLOSED)
